# SDR HNAA2012020800566

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 49,111 hours, 54,126 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING, WOW CAUTION LIGHT ILLUMINATED AND SPOILERS DID NOT DEPLOY.  NO NORMAL BRAKING UNTIL WOW LIGHT EXTINGUISHED AT WHICH TIME SPOILERS DEPLOYED.  PERFORMED MEMORY RECALL OF PSEU.  NO FAULT FOUND.  PERFORMED NEAR/FAR TEST AND VISUALLY INSPECTED WOW SENSORS.  NO FAULT FOUND.  PERFORMED ANTI-SKID SELF TEST. OPS NORMAL.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
